Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 236826, 8 pages
http://dx.doi.org/10.1155/2010/236826
Research Article

Positive Solutions for Second-Order Three-Point Eigenvalue Problems

Department of Mathematics, Huaiyin Normal University, Huaian, Jiangsu 223300, China

Received 7 June 2010; Accepted 5 August 2010

Academic Editor: Chaitan P. Gupta

Copyright © 2010 Chuanzhi Bai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. V. Bitsadze and A. A. Samarskii, “On some simple generalizations of linear elliptic boundary problems,” Soviet Doklady Mathematics, vol. 10, no. 2, pp. 398–400, 1969. View at Google Scholar · View at Zentralblatt MATH
  2. V. A. Ilyin and E. I. Moiseev, “A nonlocal boundary value problem of the first kind for the Sturm-Liouville operator in differential and difference interpretations,” Difference Equation, vol. 23, no. 7, pp. 803–810, 1987. View at Google Scholar
  3. J. R. Graef, C. Qian, and B. Yang, “Positive solutions of a three point boundary value problem for nonlinear differential equations,” in Dynamic systems and applications. Vol. 4, pp. 431–438, Dynamic, Atlanta, Ga, USA, 2004. View at Google Scholar · View at Zentralblatt MATH
  4. J. R. L. Webb, “Positive solutions of some three point boundary value problems via fixed point index theory,” Nonlinear Analysis, vol. 47, no. 7, pp. 4319–4332, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. C. P. Gupta and S. I. Trofimchuk, “Existence of a solution of a three-point boundary value problem and the spectral radius of a related linear operator,” Nonlinear Analysis, vol. 34, no. 4, pp. 489–507, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. G. Infante, “Positive solutions of some three-point boundary value problems via fixed point index for weakly inward A-proper maps,” Fixed Point Theory and Applications, vol. 2005, no. 2, pp. 177–184, 2005. View at Google Scholar
  7. J. Ehrke, “Positive solutions of a second-order three-point boundary value problem via functional compression-expansion,” Electronic Journal of Qualitative Theory of Differential Equations, no. 55, 8 pages, 2009. View at Google Scholar
  8. R. Ma, “Positive solutions of a nonlinear three-point boundary-value problem,” Electronic Journal of Differential Equations, vol. 1999, no. 34, 8 pages, 1999. View at Google Scholar · View at Zentralblatt MATH
  9. W. Feng, “Solutions and positive solutions for some three-point boundary value problems,” Discrete and Continuous Dynamical Systems. Series A, pp. 263–272, 2003. View at Google Scholar · View at Zentralblatt MATH
  10. X. He and W. Ge, “Triple solutions for second-order three-point boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 268, no. 1, pp. 256–265, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. C. Bai and J. Fang, “Existence of positive solutions for three-point boundary value problems at resonance,” Journal of Mathematical Analysis and Applications, vol. 291, no. 2, pp. 538–549, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Y. Guo, “Positive solutions of second-order semipositone singular three-point boundary value problems,” Electronic Journal of Qualitative Theory of Differential Equations, no. 5, 11 pages, 2009. View at Google Scholar · View at Zentralblatt MATH
  13. R. I. Avery and J. Henderson, “Two positive fixed points of nonlinear operators on ordered Banach spaces,” Communications on Applied Nonlinear Analysis, vol. 8, no. 1, pp. 27–36, 2001. View at Google Scholar · View at Zentralblatt MATH
  14. J. Henderson, “Double solutions of three-point boundary-value problems for second-order differential equations,” Electronic Journal of Differential Equations, vol. 2004, no. 115, 7 pages, 2004. View at Google Scholar · View at Zentralblatt MATH
  15. F. H. Wong, “Existence of positive solutions of singular boundary value problems,” Nonlinear Analysis, vol. 21, no. 5, pp. 397–406, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. K. Deimling, Nonlinear Functional Analysis, Springe, Berlin, Germany, 1985.